Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the absolute harmonic summability of Fourier series


Author: S. M. Shah
Journal: Proc. Amer. Math. Soc. 13 (1962), 244-250
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0154056-0
MathSciNet review: 0154056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. McFadden, Absolute Norlund summability, Duke Math. J. 9 (1942), 168-207. MR 0006379 (3:295g)
  • [2] R. Salem, On a theorem of Zygmund, Duke Math. J. 10 (1943), 23-31. MR 0007542 (4:156e)
  • [3] O. Szász, Fourier series and mean moduli of continuity, Trans. Amer. Math. Soc. 42 (1937), 366-394. MR 1501927
  • [4] O. P. Varshney, On the absolute harmonic summability of Fourier series, Proc. Amer. Math. Soc. 11 (1960), 588-595. MR 0119029 (22:9796)
  • [5] A. Zygmund, Sur la convergence absolue des séries de Fourier, J. London Math. Soc. 3 (1928), 194-196.
  • [6] -, Trigonometric series, vol. 1, Cambridge Univ. Press, New York, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0154056-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society